Subscribe Now Subscribe Today
Research Article
 

The Bounded Solutions of Lienard Equation



Yahya Qaid Hasan and Liu Ming Zhu
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail
ABSTRACT

In this study by using qualitative method, we obtain sufficient conditions under which we can guarantee that bounded of lienard equation

Services
Related Articles in ASCI
Similar Articles in this Journal
Search in Google Scholar
View Citation
Report Citation

 
  How to cite this article:

Yahya Qaid Hasan and Liu Ming Zhu , 2007. The Bounded Solutions of Lienard Equation. Journal of Applied Sciences, 7: 1239-1240.

DOI: 10.3923/jas.2007.1239.1240

URL: https://scialert.net/abstract/?doi=jas.2007.1239.1240

REFERENCES
1:  Miller, R.K. and A.N. Michel, 1982. Ordinary Differential Equation. Lawa Stat University, New York.

2:  Yoshizawa, T., 1975. Stability Theory and the Existence of Periodic Solutions and Almost Periodic Solutions. Tohoku University, Jaban.

©  2021 Science Alert. All Rights Reserved